Публикация №1604

Название публикацииSTABILITY OF BIRTH-AND-DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1998
Том91
Номер3
ГлаваНе задан
Страницы3023-3031
АннотацияНе задан
АвторыЗейфман Александр Израилевич
ссылка в Internet
РИНЦ21
WoS9
Цитируемые
публикации авторов
ИПИ РАН

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1988) QUALITATIVE PROPERTIES OF NONHOMOGENEOUS BIRTH-AND-DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES